# SDR DLL10972330

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- Engine: Rroyce RB21122B02
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON T/O, GOT FIRE WARNING ON NR 1 ENGINE.  REPAIRED CHAFED WIRES IN ENGINE SPLITTER AREA.
